Skip to main content

Does viagra casue fatigue the next day?

5 Answers

Inactive 26 Jul 2010

The fatigue , my friend comes from all the sexual activity you had the night or day before... it is not the viagra. You are physically tired or fatigued or exhausted from the sexual activity.

Now fainting is a side effect (serious) from viagra... but you did not faint... with all due respect, you had a great time.

Take care and be carefull

Votes: +1
christineATU 26 Jul 2010

I agree with Maso.

Inactive 26 Jul 2010

Thank you Chris!

Rajive Goel 27 Jul 2010

Andres, good answer, after effects of Viagra could be fatal sometime.

Inactive 27 Jul 2010

Gracias Rajive

sf69hunk 2 Sep 2011

Of course sexual activity with or without Viagra can be exhausting, but never so much that it last into the next day. Sometimes I take Viagra assuming I will have sex,and if sex doesnt happen, I'm still tired the next day. Also, the following day I am Im tire whether the sex was vigorous or lazy. When I was in my 50s it did not make me as tired as it does now (70). My sensitivity to the tiredness has progressed as Ive aged. My theory is that it exhausts the liver, but the young are too srong to notice it. Not only age, but certain prescription medications, make the liver less effective in removing toxins. At my age now, the next-day tiredness of Viagra - whether sex was involved or not - is too debilitating to be worth the the sex no matter how good it might be. Also, I should add that Viagra has always suppressed my libido.

Expand...

So, the question is: which is better, an erection with no sex-drive or hot-to trot-without an erection? As far as Im concerned, all the current ED drugs (Levitra, Cialis, Viagra) are nowhere close to being real aphrodisiacs. I hope Pharma doesnt think ED has been adequately resolved.

justicedreamer 27 Jul 2010

My fiance states that yes, it certainly does, due to the rise in blood pressure and heart rate. He also states that you should be sure you have no type of heart condition before taking this and that your blood pressure is under control, as viagra can easily lead to serious problems to people who were unaware they had issues before due to the way it works.
Fatigue is common, but it would depend on how severe the fatigue is. Remeber, sexual activity can make you tired, and if you are having sex 4-5 times in 24 hours, you are going to be worn out. So always remember to add that in. Concider the facts, weigh the effects, then decide if you should be worried.

Votes: +0
Minab111 6 Dec 2017

I also feel fatigued the next day after taking Viagra with or without sexual activity. With regards to blood pressure I think my blood pressure goes down after taking Viagra. I once went to the doctor after taking Viagra and my blood pressure was normal when at other times it is higher.

Votes: +0
Rhondo 19 Jan 2018

I thought it may be due to excess sexual activity but I don't think so now. They were times where there was no sexual activity and even if there were sexual activity I didn't feel unusual the next day. But when taking it on a daily basis for a week I did feel extra weak. I would sleep 10 hours, get up for a few hours, and go right back to sleep for another 8 hours as if in the Twilight Zone. No there is something there and it's not due to sexual activity. It took me a while to suspect it was the Viagra.

Votes: +0
Sedonabruce 1 Feb 2020

I am often very tired the next day after taking Viagra. It is not because of the physical activity. It's because of the Viagra.

Votes: +0
Drugs.com free discount card

Further Information

Similar Questions

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.